# SDR DALA2015102006454

- Difficulty date: October 19, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 74,650 hours, 10,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE OTBD OF WS 990.2, STRINGER 9.5, TWO HOLES DRILLED TO .288, THROUGH SKIN, STRINGER, DOUBLER, AND TRIPLER.  REPAIRED IAW ERA 540373-14.
